Rendiconti di Matematica e delle sue Applicazioni
ISSN 1120-7183 (print)
ISSN 2532-3350 (online)
Back to: Published Volumes > Volume 39 (1) (2018)

Homotopy Loday Algebras and Higher Dorfman Brackets.
Matthew. T. Peddie

Abstract. Using the technique of higher derived brackets, we construct a homotopy Loday algebra in the sense of Ammar and Poncin associated to any symplectic 2-manifold. The algebra we obtain accommodates the Dorfman bracket of a Courant algebroid as the binary operation in the hierarchy of operations, and the defect in the symmetry of each operation is measurable in a certain precise sense. We move to call such an algebra a homotopy Dorfman algebra, or a D-algebra, which leads to the construction of a homotopy Courant algebroid

Rend. Mat. Appl. (7) 39 (2018) 133-156; pdf file pdf